Liapunov functionals and periodicity in a system of nonlinear integral equations

Zhang, Bo: Liapunov functionals and periodicity in a system of nonlinear integral equations. Electronic journal of qualitative theory of differential equations : special edition, (1) 32. pp. 1-15. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_032_001-015.pdf

Download (155kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 32
Page Range: pp. 1-15
ISSN: 1417-3875
Uncontrolled Keywords: Fixpont-elmélet, Lyapunov funkció, Nemlineáris integrálegyenlet
Additional Information: Bibliogr.: p. 13-15.
Date Deposited: 2017. May. 19. 12:28
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42811

Actions (login required)

View Item View Item